# SDR YENA2021040900221

- Difficulty date: April 6, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 50,518 hours, 18,131 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE25313
- Condition: No Test
- Location: Cockpit
- Part time: 47,542 hours, 16,812 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT# 104, SJU-JFK. CAPT OXY MASK VENT MISSING DISC. ; R/R CAPT OXY MASK REFERAMM35-12-41. OPS CHKD NORMAL-OK FOR SERVICE.
